Skip to Main content Skip to Navigation
Journal articles

Two-medium description of dispersion in heterogeneous porous media: calculation of macroscopic properties

Abstract : In this paper, a numerical procedure is proposed to calculate effective properties associated with the generalized two-equation model developed by Ahmadi et al. [1998]. A transformation of the original closure problems was found that allowed the introduction of a finite volume formulation. Results are presented for a heterogeneous porous medium made up of nodules embedded in a continuous matrix. The properties of the effective parameters are discussed in terms of the influence of the Pe´clet number, the permeability ratio, and the local-scale dispersivity. In addition, the problem of the asymptotic behavior of the two-equation model is discussed in some details. Finally, a comparison is made with results available from the literature in simplified cases.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00449737
Contributor : Lmgc Aigle <>
Submitted on : Friday, January 22, 2010 - 2:51:57 PM
Last modification on : Thursday, March 4, 2021 - 3:04:02 PM

Links full text

Identifiers

Citation

Fabien Cherblanc, A. Ahmadi, Michel Quintard. Two-medium description of dispersion in heterogeneous porous media: calculation of macroscopic properties. Water Resources Research, American Geophysical Union, 2003, 39 (6), pp.1154-1173. ⟨10.1029/2002WR001559⟩. ⟨hal-00449737⟩

Share

Metrics

Record views

293